A 45-year-old member asked:
Disclaimer

what will happen if i take too much benadryl (diphenhydramine) in one day?

1 doctor answer
Dr. Li-Min Hwang
45 years experience Obstetrics and Gynecology
Very drowsy: You may be very drowsy and may get hurt in accdients.
Answered on Jul 7, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old male asked:
Dr. Cody Mead
Dr. Cody Mead answered
12 years experience Family Medicine
Yes: You will be ok, but I would suggest talking to your doctor if you are needing that much antihistamine to feel good. There may be other medications th ... Read More
2
2 thanks
A female asked:
Dr. Erik Voogd
20 years experience Pain Management
For your body, Yes.: Certainly for your body it would be. (Assuming that this alcoholic drink is of average content (no more than 4-5 oz. of 40% etoh content). However, dr ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Linda Green
45 years experience Pediatric Allergy and Asthma
Similar medicines: All of these medicines are antihistamines. Taking combinations of antihistamines increases the possibility of side effects. If antihistamines are not ... Read More
A 51-year-old female asked:
Dr. Nelly Cohen
27 years experience Internal Medicine
Yes: Yes you can take Benadryl (diphenhydramine) or similar meds.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month